# SDR SWAA043339

- Difficulty date: November 15, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 52,421 hours, 48,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND L2 DOOR EVAC SLIDE GIRT BAR CABLE MISROUTED.  REROUTED L2 DOOR CABLE PER MM.
